# SDR AALA201908099014

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 20,872 hours, 8,220 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND PASSENGER OUTER WINDOW #2 BLURRED. REPLACED WINDOW PER AMM 56-21-13-400-002-A.
